JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2021, Vol. 56 ›› Issue (4): 20-24.doi: 10.6040/j.issn.1671-9352.0.2020.625
YING Zhi-ling, ZHANG Jing, HU Guo-lei, ZHOU Hua
CLC Number:
[1] NICHOLSON W K. Lifting idempotents and exchange rings[J]. Trans Amer Math Soc, 1977, 229:269-278. [2] GOODEARL K R, WARFIELD R B. Algebras over zero-dimensional rings[J]. Math Ann, 1976, 223:157-168. [3] ANDERSON D D, CAMILLO V P. Commutative rings whose elements are a sum of a unit and idempotent[J]. Comm Algebra, 2002, 30:3327 - 3336. [4] NICHOLSON W K, ZHOU Y Q. Rings in which elements are uniquely the sum of an idempotent and a unit[J]. Glasgow Math, 2004, 46:227-236. [5] CHEN J L, NICHOLSON W K, ZHOU Y Q. Group rings in which every element is uniquely the sum of a unit and an idempotent[J]. J Algebra, 2006, 306:453-460. [6] CHEN J L, WANG Z, ZHOU Y Q. Rings in which elements are uniquely the sum of an idempotent and a unit that commute[J]. Pure Appl Algebra, 2009, 213:215-223. [7] YING Z L, CHEN J L. On quasipolar rings[J]. Algebra Colloq, 2012, 19:683-692. [8] YING Z L, FU M M. On Strongly Jn-clean rings[J]. Bull Iranian Math Soc, 2019, 45:627-639. [9] KOSAN T, WANG Z, ZHOU Y Q. Nil-clean and strongly nil-clean rings[J]. Pure Appl Algebra, 2016, 220:633-646. [10] PURKAIT S, DUTTA T K, KAR S. On m-clean and strongly m-clean rings[J]. Comm Algebra, 2020, 6:218-227. [11] LEE T K, ZHOU Y Q. A class of exchange rings[J]. Glasgow Math, 2008, 50:509-522. [12] YING Z L. Clean rings and regular local rings[D]. Nanjing: Southeast University, China, 2008. [13] NICHOLSON W K. On exchange rings[J]. Comm Algebra, 1997, 25:1917-1918. [14] NICHOLSON W K. Strongly clean rings and Fittings lemma[J]. Comm Algebra, 1999, 27:3583-3592. [15] NICHOLSON W K, YOUSIF M F. Principally injective rings[J]. J Algebra, 1995, 174:77-93. [16] HONG C Y, KIM N K, LEE Y. Exchange rings and their extensions[J]. Pure Appl Algebra, 2003, 179:117-126. [17] VARADARAJAN K. Clean, almost clean, potent commutative rings[J]. Algebra Appli, 2007, 6:671-685. [18] MCGOVERN W W. Neat rings[J]. Pure Appl Algebra, 2006, 205:243-265. [19] SILVESTER J R. Introduction to algebraic K-theory[M]. London: Chapman and Hall, 1981. |
[1] | ZHANG Cui-ping, LIU Ya-juan. Strongly Gorenstein C-injective module and strongly Gorenstein C-flat module [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2020, 55(10): 24-30. |
[2] | ZHAO Yang, ZHANG Wen-hui. Strongly Ding projective and strongly Ding injective modules over formal triangular matrix rings [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2020, 55(10): 37-45. |
[3] | GUO Hui-ying, ZHANG Cui-ping. Ext-strong Ding projective modules [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2020, 55(10): 31-36. |
[4] | ZHAO Tiao, ZHANG Chao. q-Cartan matrices of self-injective Nakayama algebras [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2020, 55(10): 46-51. |
[5] | WANG Zhan-ping, YUAN Kai-ying. Strongly Gorenstein injective modules with respect to a cotorsion pair [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2019, 54(8): 102-107. |
[6] | WU Xiao-ying, WANG Fang-gui. Graded version of Enochs theorem [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2018, 53(10): 22-26. |
[7] | CHENG Cheng, ZOU Shi-jia. Irreducible splitting trace module of a class of Hopf algebras [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2018, 53(4): 11-15. |
[8] | ZHU Lin. Separated monic representations of quivers of type A4and RSS equivalences [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2018, 53(2): 1-8. |
[9] | LI Jin-lan, LIANG Chun-li. Strongly Gorenstein C-flat modules [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(12): 25-31. |
[10] | GUO Shuang-jian, LI Yi-zheng. When is BHQ a pre-braided category over quasi-Hopf algebras [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(12): 10-15. |
[11] | WANG Hui-xing, CUI Jian, CHEN Yi-ning. Nil *-clean rings [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(12): 16-24. |
[12] | LU Dao-wei, WANG Zhen. L-R smash product for bialgebroids [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(12): 32-35. |
[13] | MA Xin, ZHAO You-yi, NIU Xue-na. Homology resolutions and homological dimensions of complexes [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(10): 18-23. |
[14] | . Gelfand-Krillov dimension of quantized enveloping algebra Uq(An) [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(10): 12-17. |
[15] | SUN Yan-zhong, YANG Xiao-yan. Gorenstein AC-projective modules with respect to a semidualizing module [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(10): 31-35. |
|